Search the Community
Showing results for tags 'suicidal ideation'.
India posted a topic in Introductions and updates"I've come to the unfortunate conclusion that I am in a state a protracted SSRI withdrawal. One of Alto's articles describes me perfectly in terms of a completely dysfunctional nervous system and paradoxical responses to most meds and even some supplements. The exaggerated alerting only allows me to sleep 3-4 hrs a night and my startle reflex is out of control (a bird chirping will send shivers down my spine). The most terrifying and unnerving symptom to me is derealization. It's as if I am in a dream 24/7. It breaks my heart not being able to truly connect with my wife, kids, family, and
Are you feeling desperate or suicidal? Sadly, many of us have felt that we simply cannot carry on. Most of us here have been in that situation, some as a side effect of medication and others from withdrawal. It is a feeling that is all consuming and taunts us day and night. We are all deeply saddened to see a fellow member feeling so low and being powerless to help. We are not professionals and not equipped to offer the support and guidance that is needed, but are here to offer understanding and empathy. What you are feeling is real, it is devastating and it hurts, b
Hello all, I have been taking sertraline for some years now for clinical depression. When I started to quit smoking, I took a course of Zyban for 4 months. I felt better almost immediately as the anti depressant effects of the drug made me feel sunnier. When the drug ran out, I felt awful and tried to get it again, but in Australia, it can't be prescribed twice within a year period. After a couple of years I had it prescribed again. I ran out a few days ago, and feel anxious and upset. I hadn't been told about tapering off the drug, but as I was loathe to give it up, I took 150 pe
It has been 3 months since i quit using sertraline 50mg and mirtazapine 15mg. I have used mirtazapine 15mg for 4 months with sucess and had a bad adverse reaction to prozac after using it for 3 weeks before this. But i have been going downhill ever since. It started with being slightly unfocused but now i can't remember what happened few hours ago! I lost every ounce of personality i ever had. I have no problem solving skills and i am not intelligent anymore. I am losing all my acquired skills too. I lost my musical ear and i am not as good as i used to be with speaking English (not my native